# SDR HEEA0012215

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Center Case
- Part number: 4638201003
- Condition: Worn
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CASE LINER LOOSE AND T/R BORE WORN.
